MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SQUARE SHEET-S 50X50/0.45 THICK; MESH, SURGICAL

SYNTHES GMBH SYNPOR SQUARE SHEET-S 50X50/0.45 THICK; MESH, SURGICAL
Catalog Number 08.510.110S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1 initial reporter facility name: (b)(6).H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on june 18, 2024, during the surgery, the device was found to have a hole.Another device was used to complete the surgery.There was no surgical delay.There were no adverse consequences to the patient.This report involves one (1) synpor square sheet-sterile 50mmx50mm/0.45mm thick.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission the , depuy synthes, ot its employees caused or contributed to the potential event described in this report.H3, h6, photo investigation: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that the synpor sheet synpor square sheet-s 50x50/0.45 thick, exhibits signs of delamination on the corners and in the lower right corner and missing material that appears to be a hole near of a corner could be observed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the synpor square sheet-s 50x50/0.45 thick would contribute to the complained device issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part# 08.510.110s, lot # ds7006481, manufacturing site: dsm biomedical, supplier: na , release to warehouse date: 01 mar 2021, expiration date: 01 jan 2026.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SQUARE SHEET-S 50X50/0.45 THICK
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19749211
Report Number8030965-2024-08750
Device Sequence Number8987664
Product Code FTM
UDI-Device Identifier10887587026015
UDI-Public(01)10887587026015(11)210301(17)260101(10)DS7006481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number08.510.110S
Device Lot NumberDS7006481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown